# SDR ZZDA2010271

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BLUISH HAZE IN CABIN NOTICEABLE BEFORE CABIN DOOR CLOSED; MORE PRONOUNCED AFTER CABIN DOOR CLOSED.  REMOVED AND REPLACED BOTH COALESCER BAGS AND LEAK CHECKED; REF MM 21-54.  INSPECTED CABIN, NO SMOKE SMELL FOUND.  CHECKED C/B'S, CARGO AND APU COMPARTMENTS; PERFORMED 'BURNOUT' PROCEDURE, NO UNUSUAL SMELL NOTED REF MM 21-54.
